# SDR DALA2019070104045

- Difficulty date: June 29, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N896DN
- Make and model: Boeing 737932ER
- Aircraft serial: 62777
- Aircraft time: 4,178 hours, 1,599 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3896 BOTH AFT LAVS ON CAPTAINS SIDE SMOKE DETECTORS WENT OFF. FLIGHT ATTENDANTS DIDNT SEE OR SMELL SMOKE. CORRECTIVE ACTION: FA REPORTED ONLY THE AFT LEFT LAV SMOKE DETECTOR SOUNDED ALARM FOR APPROX 30 SECONDS. INSPECTED BOTH LEFT LAV LIGHTING AND TRASH BINS. PERFORMED SMOKE DETECTORS TESTS IN BOTH LAVS. BOTH TESTS GOOD. NO LIGHTING OR OTHER PROBLEMS FOUND. (5505498).
